MathSciNet Relay Station
MathSciNet bibliographic data
MR2468411 35J60 (35B25 47J30 58E05)
Hirano, Norimichi Multiple existence of solutions for a nonlinear elliptic problem on a Riemannian manifold. Nonlinear Anal. 70 (2009), no. 2, 671–692.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement